# SDR CHQA201000017

- Difficulty date: January 26, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 20,867 hours, 15,362 cycles
- Engine: Allsn AE3007A
- Engine time: 19,927 hours, 16,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE VERTICAL EMERGENCY EXIT LIGHT AFT OF THE RIGHT OVERWING EMERGENCY EXIT WAS FOUND TO BE INOP.  THE POWER WAS RESET AND THE LIGHT OPERATED NORMALLY IAW EMB 140 MM 33-50-00-0.
